| Model Number |
24055- |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
12/14/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Post market vigilance (pmv) led an evaluation of one device.The visual inspection of the returned product noted that the spiked trocar was received.The obturator was received.The circular seal was cut.The flanges of the anchor were intact.The envelope seal was intact.The condition of the device precludes functional testing.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.Analysis concluded there were no assembly or component related failures.Replication of the cut circular seal may occur when mishandled during clinical application.The root cause of the observed damage was misuse of the product which would have caused or contributed to the reported incident.Should new information become available, the file will be re-opened and the investigation summary will be amended as appropriate.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during tepp inguinal hernia laparoscopic procedure, the devices had air or gas leaked from the seal.They had leak at the top where the instrument went in.New device was used to complete the case.There was no injury caused to the patient and no medical intervention was required.